# SDR UPS00833509

- Difficulty date: August 3, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW PREFLIGHT-CREW REPORTED SMOKE IN COCKPIT.  *S/D*  DEFERRED AND DEACTIVATED VOLT AND FREQ SELECT SW BACKGROUND LIGHT PL ATE.
